Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Linear spaces with significant characteristic prime

Nick Gill

Vol. 3 (2006), No. 1, 109–119
Abstract

Let G be a group with socle a simple group of Lie type defined over the finite field with q elements where q is a power of the prime p. Suppose that G acts transitively upon the lines of a linear space S. We show that if p is significant then G acts flag-transitively on S and all examples are known.

Keywords
linear space, group of Lie type, line-transitive, parabolic subgroup
Mathematical Subject Classification 2000
Primary: 05B05, 20B25
Milestones
Received: 25 April 2006
Accepted: 24 May 2006
Authors
Nick Gill
Department of Mathematics
University of South Wales
Treforest
CF37 1DL
United Kingdom